MathSciNet Relay Station
MathSciNet bibliographic data
MR64020 (16,212h) 09.1X
Levitzki, Jakob On $P$-soluble rings. Trans. Amer. Math. Soc. 77, (1954). 216–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement